# SDR UIEA2024040500249

- Difficulty date: April 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 125,611 hours, 21,370 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIND DOOR R1 AFT LOWER SIDE FRAME WEB CORROSION( 1. PERFORM EI T2024A52M-491, SEQUENCE A. REV=0 2. ACCOMPLISHED EI T2024A52M-491. REV=1 3. JOB COMPLETED AND CONDITION CHECK NORMAL. )
